# SDR ASAA0480576

- Difficulty date: November 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECKED- LT NLG DOOR AFT HINGE CUTOUT IS CRACKED.  STOP-DRILLED CRACK, INSTALLED DOUBLER. (K)
